Extensions of racks and quandles.

Jackson, Nicholas

Homology, Homotopy and Applications (2005)

  • Volume: 7, Issue: 1, page 151-167
  • ISSN: 1532-0073

How to cite


Jackson, Nicholas. "Extensions of racks and quandles.." Homology, Homotopy and Applications 7.1 (2005): 151-167. <http://eudml.org/doc/51866>.

author = {Jackson, Nicholas},
journal = {Homology, Homotopy and Applications},
keywords = {racks; wracks; quandles; representations of racks},
language = {eng},
number = {1},
pages = {151-167},
publisher = {International Press, Somerville},
title = {Extensions of racks and quandles.},
url = {http://eudml.org/doc/51866},
volume = {7},
year = {2005},

AU - Jackson, Nicholas
TI - Extensions of racks and quandles.
JO - Homology, Homotopy and Applications
PY - 2005
PB - International Press, Somerville
VL - 7
IS - 1
SP - 151
EP - 167
LA - eng
KW - racks; wracks; quandles; representations of racks
UR - http://eudml.org/doc/51866
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.